| Catalog Number |
3910-947-204 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the rep opened an expired drill bit and put it in the instrument pan and had it sterilized for a case.
Event or Problem Description
Additional Manufacturer Narrative
The device was disposed of and was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: expired drill bit.Probable root cause: application.-distribution inefficient, sat too long in inventory before being shipped to customer.The reported failure mode will be monitored for future reoccurrence.